Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Curved space (matrix) membranes
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2011 (English)In: General Relativity and Gravitation, ISSN 0001-7701, E-ISSN 1572-9532, Vol. 43, no 9, 2523-2526 p.Article in journal (Refereed) Published
Abstract [en]

Hamiltonian formulations of M-branes moving in curved backgrounds are given.

Place, publisher, year, edition, pages
2011. Vol. 43, no 9, 2523-2526 p.
Keyword [en]
M-branes, Hamiltonian formulation
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-39010DOI: 10.1007/s10714-010-1017-1ISI: 000294013400013Scopus ID: 2-s2.0-80051801992OAI: oai:DiVA.org:kth-39010DiVA: diva2:439174
Available from: 2011-09-06 Created: 2011-09-06 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Hoppe, Jens
By organisation
Mathematics (Div.)
In the same journal
General Relativity and Gravitation
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 32 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf